Recently I had restylane injected to my nose for about 0.5 cc and I extremely hate it. I don't want anything but having the old one back. I really miss it. Would it be okay to my nose if I do the hyaluronidase thing? I have heard about it but not sure. Can anyone please help clarify the work of hyaluronidase thing to me and some effects that I might get? I'd kill for this to be over. thank you.
Hyaluronidase to Dissolve Restylane on my Nose?
Doctor Answers (16)
Hyaluronic acid fillers (Restylane, Perlane, Juvederm)
Hyaluronic acid fillers like Juvederm, Restylane and Perlane can be dissolved with hyaluronidase and may need more than one treatment session spaced 2 weeks apart.
Hyaluronidase to Dissolve Restylane placed on Nose
Hyaluronidase can dissolve Restylane. It may take time and more than one injection. You may not get back to complete baseline, but is it something that might improve what you have.
Hyaluronidase for dissolving Restylane
If you are that unhappy with the Restylane that was injected in your nose, you might be happy with the results of dissolving the Restylane with hyaluronidase. It might take more than one treatment. You might be unhappy, though, because of swelling and the hyaluronidase won't fix that possibly. You should see an expert. There is a possibility of an allergic reaction and you shouldn't have this if you are allergic to bee stings.
You might also like...
Best Way to Dissolve Unwanted Restylane
Hyaluronidase will dissolve the unwanted Restylane in your nose. Make sure that your treating physician knows what she/he is doing. Good luck and be well.
Hyaluronidase will dissolve nasal restylane
Hyaluronidase can dissolve Restylane and you should ask the MD that placed the Restylane for this to be done. There's no guarantee that all the Restylane will be removed, but it is an option for you at this point.
Hyaluronidase to reverse Restylane
The reassuring thing about the Hyaluronic Acid fillers (Restylane, Perlane and Juvederm) are that you can reverse them using the enzyme Hyaluronidase. So the answer to your question is- yes. I agree with the other physicians, that you should wait until the swelling is down. In the future, when it comes to your nose, you absolutely need to have a rhinoplasty surgeon treat you. Whether it is for a surgical or non-surgical indication, understanding of the nasal anatomy and nuances of nasal balance need to be firmly understood before treating the nose with fillers. The good news, is that in this case, it is reversible.
Hyaluronidase or Vitrase treatment for Restylane
Yes, hyaluronidase or vitrase will work to "melt" HA products such as Restylane and Juvederm. If you just had the injections, then it may be better to wait a week or so to let the swelling go down first. If you absolutely hate it, then go ahead and have the Hyaluronidase or Vitrase injecitons, but keep in mind that you will still have swelling from the initial injection which will have to resolve on its own and will not be affected by the Hyaluronidase or Vitrase injections.
How to Reverse Restylane Injections in the Nose
Restylane is made of hyaluronic acid, a natural component of the skin. Hyaluronic acid fillers such as Restylane can be used quite effectively to treat problems in the nose when they are properly injected. Radiesse, a much longer lasting filler, has been used in this area with excellent results as well. In the future, please remember, your results depend upon the skill and experience of your physician injector. Look for someone with as much experience as possible and with whom you are comfortable. If you do not like the results, fortunately Restylane can be removed by a simple procedure by injecting an enzyme called hyaluronidase that will quickly dissolve the Restylane in whichever areas you want it removed. The nose should be no exception to this simple treatment. I would advise you wait for a few weeks after the treatment to make sure all of the swelling is gone before making this decision.
Hyaluronidase will Dissolve Restylane
If you are unhappy with the Restylane injected in your nose, the effect can be reversed with Hyaluronidase. "Fillers in the nose" are generally not a good idea, so your displeasure is not surprising.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.